Browse Journals and Peer-Reviewed Series
The journal is now published online under the name of Applications and Applied Mathematics: An International Journal (AAM) two times per year (June and December). Publication of papers and access to the journal is free at this time, that is, there is no page fee and no subscription fee to access any of the papers published. However, the papers cannot be used for commercial purposes. Not only is the journal registered with the Library of Congress under ISSN 1932-9466, the papers published are included in and/or indexed by:
- American Mathematical Society, Mathematical Review (MathSciNet®),
- Cabell Publishing, Inc., Cabell’s International,
- CPM, Current Mathematical Publications,
- EBSCO (http://www.ebscohost.com/) information products,
- ESCI, Emerging Sources Citation Index, Clarivate Analytics products, (http://wokinfo.com/media/pdf/ESCI_Fact_Sheet.pdf?utm_source=false&utm_medium=false&utm_campaign=false/),
- JIFACTOR, The Journal Impact Factor, (http://jifactor.org/index.php),
- SJIFactor - Scientific Journal Impact Factor, (http://sjifactor.com/, http://sjifactor.com/masterlist.php?area=all&country=us&ord=sjif), 2016 (Impact Factor 7.413), 2017 (IF 7.585), 2018 (IF 7.677), 2019 (IF 7.686), and 2020 (IF 7.835), respectively
- Zentralblatt MATH (https://zbmath.org/journals/?s=0&c=100&q=AAM),
MathSciNet Submitted manuscripts (in English) will be reviewed by at least two highly qualified reviewers in the field from inside or outside the Board of Editors. Nevertheless, the journal welcomes review comments, and/or critiques of papers published in its issues. The AAM focuses on applied mathematics as well as applications of mathematics including research on mathematics teaching. Thus, original, not-previously published, research manuscripts on topics such as the following (but not limited to) will be considered for publication:
|Queuing Theory||Operations Research|
|Approximation Theory||Fourier and other Transforms|
|Mathematical Physics||Real, Complex and Mathematical Analysis|
|Mathematical Economics||Ordinary and Partial Differential Equations|
|Fuzzy Mathematics||Engineering and Computer Sciences|
|Mathematics Education||Other Applications of Mathematics|
The Journal is committed to achieving a relatively short turn-round between submission and acceptance/rejection and between acceptance and publication. However, occasionally, revision and sometimes repeated revision of a manuscript elongate publication of a manuscript.
As a disclaimer, it should be noted that the Journal has taken reasonable care in the preparation of its contents, but makes no expressed or implied warranty of any kind and assumes no responsibility for any errors or omissions. No liability is assumed for incidental or consequential damages in connection with or arising out of information contained in this journal. The Journal shall not be liable for any special, consequential, or exemplary damages resulting, in whole or in part, from the readers’ use of, or reliance upon, this material. Copyright laws will apply to any and all parts of this journal. Independent verification should be sought for any data, advice or recommendations contained in this journal. In addition, no responsibility is assumed by the publisher for any injury and/or damage to persons or property arising from any methods, products, instructions, ideas or otherwise contained in this journal.
In 2004, Professor Aliakbar Montazer Haghighi, Head of Department of Mathematics at Prairie View A&M University, Texas, USA, and Dr. Marin Marinov, Dean of the Faculty of Applied Mathematics and Informatics at the Technical University of Sofia, Bulgaria, resumed a historical journal of mathematics, published for 25 years by the Technical University of Sofia. The journal started under the name of Godishnik Vissh. Uchebn. Zaved. Prilozhna Mat. and was referred by the American Mathematical Society status, MathSciNet 2004. The journal was published until 1989 with Vol. 25, No. 4 as the last issue. It is currently being published online in the Department of Mathematics at Prairie View A&M University, Texas, USA.
ISSN 2575-159X (online)
ISSN: 2473-6201 (Print)
PURSUE: Undergraduate Research Journal
ISSN 2575-159X (online) --- ISSN: 2473-6201 (Print)
Founded in 2016 by Yolander Youngblood, Ph.D. and Audie Thompson, Ph.D., PURSUE: Undergraduate Research Journal, provides a platform for undergraduates to share original research. It is essential that undergraduates see their credible research in journal articles. All articles in this journal are peer-reviewed by scientists and/or professionals in the field. The undergraduate student is the first author, while the faculty mentor and all other authors are second, third, etc.
Articles are accepted in the broad categories of science, technology, communication, agriculture, mathematics, architecture, engineering, history, political science, health, and education (this is not an exclusive list). It is open to all undergraduates nationally and internationally. Please contact Dr. Youngblood at firstname.lastname@example.org if you have questions or concerns regarding submission.
Introductory text for The Journal of the Research Association of Minority Professors.
See the Aims and Scope for a complete coverage of the journal.